# SDR ASAA0310643

- Difficulty date: December 11, 2003
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FOUND EMERGENCY FLOOR TRACK LIGHTS ON SEAT PALLET 9-5 INOPERATIVE.  REPLACED BATTERY PACK, THEN LIGHTS TESTED NORMAL.  (M)
